# SDR REXA2013052100903

- Difficulty date: May 21, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 20,539 hours, 18,061 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR TRACK LIGHTING AT AFT CABIN LAVATORY AREA NEEDS CONNECTOR PIN.  REPAIR AT LIGHTING TERMINATING PIGTAIL INSTALLED NEW TERMINAL IAW ESPM 20-17-10, OPERATIONS CHECK OF LIGHTING, GOOD.
